# SDR COMA9660025

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Condition: Defective
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 25 KNOT DIFFERENCE BETWEEN THE GREEN LINE ON LT AND RT AIRSPEED INDICATORS.  REPLACED THE RT AOA VANE.
